Modified Boundary Integral Formulations for the Helmholtz Equation

Sarah Engleder, Olaf Steinbach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)396-407
JournalJournal of mathematical analysis and applications
Volume331
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Modified Boundary Integral Formulations for the Helmholtz Equation. / Engleder, Sarah; Steinbach, Olaf.

In: Journal of mathematical analysis and applications, Vol. 331, 2007, p. 396-407.

Research output: Contribution to journalArticleResearchpeer-review

@article{ae35e6ab2e764b28b8e8a8373e181cda,
title = "Modified Boundary Integral Formulations for the Helmholtz Equation",
author = "Sarah Engleder and Olaf Steinbach",
year = "2007",
language = "English",
volume = "331",
pages = "396--407",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Modified Boundary Integral Formulations for the Helmholtz Equation

AU - Engleder, Sarah

AU - Steinbach, Olaf

PY - 2007

Y1 - 2007

M3 - Article

VL - 331

SP - 396

EP - 407

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

ER -